Matches in DBpedia 2015-10 for { <http://doi.org/10.2307/1969004> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- 1969004 author "Alaoglu, Leonidas".
- 1969004 author2 Garrett_Birkhoff.
- 1969004 doi "10.2307/1969004".
- 1969004 isCitedBy Leonidas_Alaoglu.
- 1969004 issue "2".
- 1969004 journal Annals_of_Mathematics.
- 1969004 jstor "0003486x".
- 1969004 mr "0002026".
- 1969004 pages "252–267".
- 1969004 title "General ergodic theorems".
- 1969004 volume "41".
- 1969004 year "1940".